Citation

BibTex format

@article{Sherwin:2005:10.1017/S0022112005004271,
author = {Sherwin, SJ and Blackburn, HM},
doi = {10.1017/S0022112005004271},
journal = {JOURNAL OF FLUID MECHANICS},
pages = {297--327},
title = {Three-dimensional instabilities and transition of steady and pulsatile axisymmetric stenotic flows},
url = {http://dx.doi.org/10.1017/S0022112005004271},
volume = {533},
year = {2005}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Sherwin,SJ
AU - Blackburn,HM
DO - 10.1017/S0022112005004271
EP - 327
PY - 2005///
SN - 0022-1120
SP - 297
TI - Three-dimensional instabilities and transition of steady and pulsatile axisymmetric stenotic flows
T2 - JOURNAL OF FLUID MECHANICS
UR - http://dx.doi.org/10.1017/S0022112005004271
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000230698600014&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/341
VL - 533
ER -